# SDR REXA2017061000708

- Difficulty date: June 10, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N316PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15316
- Aircraft time: 7,583 hours, 5,076 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Riser
- Condition: Cracked
- Location: Passenger Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT STAIR RISER WEB CRACKED AT HANDRAIL STOP MOUNTING AREA.  REPAIRED IAW SRM 52-11-04.
